I've been giving May her daily lasix, benaz, and plavix in the same gel cap. The cardiologist knows this and didn't say not to. She seems fine.
I just searched for drug interactions on drugs.com:
And this is what it said:
Although furosemide and benazepril are frequently combined together, their effects may be additive on lowering your blood pressure. You may need a dose adjustment or special tests to safely take both medications. Contact your doctor if you have a reduced heart rate, dizziness, fainting, or headaches. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
No other interactions were found between your selected drugs.
Note: this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.
Other drugs that your selected drugs interact with
benazepril interacts with more than 300 other drugs.
Lasix interacts with more than 400 other drugs.
Plavix interacts with more than 100 other drugs.
Interactions between your selected drugs and food
benazepril ↔ food
Applies to: benazepril
It is recommended that if you are taking benazepril you should be advised to avoid moderately high or high potassium dietary intake. This can cause high levels of potassium in your blood. Do not use salt substitutes or potassium supplements while taking benazepril, unless your doctor has told you to.
Hope this is useful.
-Lee and May